MathSciNet Relay Station
MathSciNet bibliographic data
MR1314966 (96c:58058) 58F03 (58F11)
Blokh, A. M. Rotation numbers, twists and a Sharkovskiĭ-Misiurewicz-type ordering for patterns on the interval. Ergodic Theory Dynam. Systems 15 (1995), no. 1, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement